# SDR CALA0100847

- Difficulty date: September 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TRACK TIE DOWN FLANGES IN AFT PIT CORRODED AT STA 1212.  THE LT TRACK TIE DOWN FLANGES WERE REPAIRED IAW SRM 51-30-0.
